Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 01.12.2005
From: Nickie

Subject: Methotrexate

Hiya! I'm new to this web page and I think it's a great idea. I've got JCA and I'm on methotrexate injections - 25mg every week but my CRP is still v high and I feel so washed out for 2 days when I have injected. I also suffer with bad stomach. Does anyone else have these experiences as I'm thinking about stopping the metho. My joints are a bit easier but I'm not getting quality of life that I was promised. xJulie
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+1=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board